Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

UTI, pus count 33 - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   my wife is having urinari infection and the puz count is 33, what can i do for the same
User :   she is pregnant also, she is 25 yrs old
Doctor :   She needs to be put on antibiotics, meanwhile a Urine Culture and Sensitivity needs to be done
Doctor :   to find out which antibiotics can be used.
Doctor :   which month is running now?
User :   she have done urine culture and she is on antibiotics as per Dr advice, will this affect pregnancy
User :   will this affect pregnancy
User :   will this affect pregnacy
Doctor :   to be able to identify the antibiotics that can be used
Doctor :   Which month is running?
Doctor :   Hello
Doctor :   Hello
Doctor :   Are you there Anish?
Doctor :   Are you with me Anish?
Doctor :   she should take more fluids orally.
Doctor :   with good antibiotics the recovery is good.
Doctor :   Are you there?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock.
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor